# SDR DALA2017080906094

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 115,444 hours, 13,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR AFT SPRING BENT.  REMOVED & REPLACED THE GIRT BAR ASSY IAW AMM 2560-9901.
